Doctor insights on:
Will Antibiotics Make You Bloated
Possible: But what antibiotics are you talking about. Several may give some takers upper GI issues, some may alter intestinal bacterial flora and create problems in that fashion. Tell us what drugs you are referring to. ...Read more
Yes: Antibiotics frequently cause GI side effects including nausia, vomitting, diarrhea and bloating. Probiotics like vsl#3 have been shown to decrease the incidence of antibiotic induced diarrhea and c. Difficile disease. They are over the counter and might help your bloating as well. Feel better. ...Read more
Why have I been bloating for 6 months straight? I've been bloated for 6 months straight, it has never stopped nor gotten any better. I never changed anything in my diet and I did take an antibiotic 6 months ago but I started bloating after I took the last
You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to the antibiotic you were taking or merely a coincidence. Regardless see your primary care doctor and possible a GI doctor (gastroenterologist) for evaluation, work up and treatment.
Best of luck. ...Read more
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. These produce gas as they consume micronutrients in the colonic lumen. The easy solution us to take probiotics along with antibiotics and also take antibiotics judiciously only if there're is a true evidence of a bacterial infection as indicated ...Read more
I'm taking antibiotics & bloating. I was prescribed an antispasmodic & probiotic but I'm still in pain. How can I ease the bloat?
Depends on cause: What you describe sounds like you are being treated for H. Pylori (a bacteria) or bacterial overgrowth syndrome a form of IBS. Your persistent problem could be an intolerance like that to lactose or soy. You may have a stomach moving too slowly to rid of the air you swallow. Try removing dairy, soy, gluten from your diet. Discuss with your MD. See GI specialist if you haven't done so yet. ...Read more
I have been bloated all day everyday for the last 2-3 weeks. I was on an antibiotic during that time, but seems worse since I stopped taking it.?
I was on Xifaxan (rifaximin) for 2 weeks. It made my stomach area bloat with water. I finished the antibiotic 6 days ago but am still bloated. Why? Is this normal
I'm not sure if my antibiotic is causing me to be bloated or if it may be fluid. Very uncomfortable. I have cirrhosis and irritable bowel syndrome?
See ur hepatologist: Hi, to distinguish between fluid retention ; antibiotic as a cause of ur abdo swelling you will need a physical exam by the doc who is familiar with you. Antibiotics can change the gut flora and cause bloating but so can fluid retention. I usually encourage my cirrhotics 2 keep a daily weight diary. If u feel bloated but no increase in weight then it's gaseous. Hope this helps. ...Read more
Using probiotic for few months, finished bactrim (sulfamethoxazole and trimethoprim) ds for inflamed cyst while on it became bloated and still am can itbe from antibiotic while on probtc?
Abdominal Bloating: 36 year old gentleman with a past medical history significant for GERD and cyst treated with Bactrim (sulfamethoxazole and trimethoprim) while on antibiotics. Abdominal bloating can happen for several reasons. While taking Bactrim (sulfamethoxazole and trimethoprim), the important thing to know is that the antibiotic can cause severe diarrhea, fever. Now that you have finished your course, studies show probiotic use may decrease antibiotic associated diarrhea. ...Read more
When chewing gum,:
The salivary glands are getting stimulated and will prompt you to swallow. Since the gum is not meant to be swallowed, air is getting swallowed instead. The more air is swallowed, the more one can feel bloated.
Chewing gum habitually is also not good for the temporomandibular joint. ...Read more
Flucloxacillin: Like any antibiotic, flucloxacillin can cause potential side effects. The most common are gastrointestinal problems. Fatigue would be unusual as a side effect of this medicine. If you are able to tolerate it, you should finish out the course of the antibiotic. If not, or if the side effects worsen, contact the doctor who prescribed it. Good luck. ...Read more
Yes: Hold doxy and Vit D, Take gasex/ Simethicon. ....will help. ...Read more
Reduce your total intake. You may need to go by trial and error to determine which foods cause bloating.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
A few days after abx: Typically bloating related to antibiotic use will resolve within a few days after you finish the antibiotics. It is important to not stop the antibiotics without talking to the doctor who started treatment. ...Read more
Finding the cause: First you must find out or determine what is causing the bloating. It sounds like this is not gyn related and should be addressed with your family physician. ...Read more
I've have been looking really puffy lately. I know periods can make you bloated but can it make you look puffy or more thick?
Puffy face?: Here's some possibilities: https://www. Bustle. Com/articles/157763-13-weird-reasons-your-face-looks-puffyGet a more detailed answer ›
Fermentation: It certainly can. Consider that yeast is used to make bread (which rises up from the gas bubbles produced)... and of course beer which has all those bubbles! So if you're consuming yeast - I would expect 'gas' to form in your GI tract and created the bloated symptoms you're feeling. Why not take a break from the yeast and see if it goes away? ...Read more
I'm always bloated and haven't had a period in 5 months. What's causing my bloating and period not to start?
Pregnancy or PCOS: Bloating is a common symptom of hormonal change. Missing periods is a sign of an ovulation disorder. It is a common problem. Birth control is often prescribed to help control the hormonal changes associated with missing your periods. It can reduce your risks. There are options. And sometimes other reasons exist to explain the problem. An more thorough assessment is always prudent. ...Read more
Possibly: Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late. ...Read more
Can having a cold cause bloating? I have had a cold for 3 days now and noticed I am very bloated.
I just drastically increased watee intake to relieve bloating. Why am I more bloated now than I was before?
- Talk to a doctor online
- Do antibiotics make you bloated?
- Does wine make you bloated?
- Carrots and bloating
- Does xanax make you bloated?
- Do laxatives make you bloated?
- Can vitamins make you bloated?
- Can a uti make you bloated?
- Does pantoprazole make you bloated?
- Can antibiotics make you feel bloated?